# SDR GTIA9700352

- Difficulty date: August 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47478
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 079123
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - FLT 215 - RED TRACK LIGHT LENS MISSING AT ROW 1.  REPLACED MISSING TRACK LENS AT ROW 1.  LIGHT OPS OK.  (M)
